Dyazide is a diuretic to help your body stop retaining water. I have just been diagnosed with Hypothyroid and prior to that my feet, face and upper stomach area was swollen with water. I was obviously retaining water due to the hypothyroidism. It is a side effect of the condition. If you have been given a synthetic thyroid medication the water should start to dissipate on its own, but if it doesn't then you should continue to take your Dyazide. The reason that retaining water is bad is that you could retain it around your heart causing hypertension or high blood pressure. I hope that helps answer your question.
- Dyazide Information for Consumers
- Dyazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dyazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 2 answers
Posted 21 Apr 2010 • 1 answer
Posted 17 Sep 2010 • 1 answer
Posted 22 Jan 2015 • 1 answer
Posted 12 Aug 2016 • 0 answers